... dosage is one 250 mg tablet in the morning and another one at night. When should I take the next tablet?
30 Jul 2010
I have researched this medication, and it says you should continue taking your next dose as and when scheduled, it is important you don't have long periods without taking the drug as it can increase the risk of seizures. I would take advice from your Dr though about having the extra med's in your system, an overdose can cause tiredness, aggression, irratabiltiy, or sometimes worse... Do not drive or do anything that can put you at risk until you are back to your normal dose, don't do anything that requires a lot of concentration!
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 28 Dec 2009
My daughter was diagnosed with partial complex seizures about a year ago. She has been taking Keppra. She was started out taking 500mg daily and have ...
1 answer • 22 May 2011
1 answer • 19 Jul 2011
My wife is 56 years old. She takes Vimpat 50 mg (3 times daily) and Keppra 500 mg once a day to control her epilepsy. The auras/seizures are ...
2 answers • 21 Oct 2012
Keppra seems to cause alot of negative mood swings and depression. And klonopin itself acts as and anti-depressant as well as stop epilepsy.
2 answers • 27 Aug 2013